Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 12, 2007, 12:30 AM CDT for Bexar County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2007, 12:30 AM CDT (05:30 UTC)
- Expired
- Mar 12, 2007, 1:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 50 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 1:24 AM CDT | TSTM WND GST 0 | 20 S San Antonio, TX | KSSF METAR 25041G54KT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 5:16 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 767 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 120530 SVREWX TXC029-120615- /O.NEW.KEWX.SV.W.0008.070312T0530Z-070312T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 AM CDT MON MAR 12 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES... BEXAR * UNTIL 115 AM CDT * AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LIVE OAK TO 6 MILES SOUTHWEST OF LACKLAND AFB...MOVING SOUTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE LIVE OAK...SELMA... WINDCREST...SOMERSET...UNIVERSAL CITY...KIRBY...CHINA GROVE...ST. HEDWIG AND ELMENDORF LAT...LON 2963 9840 2925 9878 2913 9844 2946 9815 $$
1 follow-up statement
000 WWUS54 KEWX 120611 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 110 AM CDT MON MAR 12 2007 TXC029-120620- /O.EXP.KEWX.SV.W.0008.000000T0000Z-070312T0615Z/ BEXAR TX- 110 AM CDT MON MAR 12 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BEXAR COUNTY EXPIRES AT 115 AM CDT... AT 109 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE WARNING WAS MOVING SOUTHEAST OUT OF BEXAR COUNTY. LAT...LON 2963 9840 2925 9878 2913 9844 2946 9815 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:26 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Mar 11, 9:26 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 926 PM CDT SUN MAR 11 2007 .UPDATE... LATEST RADAR TRENDS AND A TECHNICAL DIFFICULTY PROMPTED THE TOR WATCH NUMBER 57 TO EXPIRE AS PLANNED AT 02Z. SOME SMALL HAIL AND STRONG OUTFLOW WINDS REMAIN POSSIBLE OVER THE WESTERN COUNTIES. && .PREV DISCUSSION... /ISSUED 848 PM CDT SUN MAR 11 2007/ UPDATE... LARGE COMPLEX OF THUNDERSTORMS HAVE BEEN VERY EFFICIENT RAIN PRODUCERS WITH ROTATING CELLS PRODUCING MORE OF A HEAVY RAIN THREAT THAN A TORNADO THREAT. NO SVR HAIL REPORTED SO FAR, BUT ECHOES SUGGEST SOME HAS FALLEN ALONG WITH LOCALLIZED DAMAGING WINDS. THE MAIN EVENT IS GOING TO BE THE HEAVY RAINS, AND ALREADY THERE HAVE BEEN MULTIPLE REPORTS OF 3+ INCH RAINS BENEATH THE TRACK OF THE ROTATING STORMS. PRECIPITABLE WATER VALUES APPEAR TO BE WELL OVER 150 PERCENT OF NORMAL THRESHOLD WITH THE DRT 00Z SOUNDING INDICATING 188 PERCENT. WILL ISSUE A FFA UNTIL NOON MONDAY FOR ALL BUT THE SW COUNTIES AS THE POTENTIAL HEAVY RAIN EVENT HAS AN EXCELLENT CHANCE OF TAPPING INTO A DEVEL0PING STALLED FRONTAL BOUNDARY OVER THE AREA. ALSO, PER COORDINATION WITH SPC, WILL EXTEND THE TOR WATCH NUMBER 57 UNTIL 03Z OVER WESTERN COUNTIES FOR REAL, EDWARDS, AND KINNEY. PREV DISCUSSION... /ISSUED 645 PM CDT SUN MAR 11 2007/ AVIATION... IFR/LOW MVFR CIGS WILL PREVAIL THROUGH THE FORECAST PERIOD. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA WITH LOCAL LIFR CIGS AND VSBYS. WINDS WILL BE VARIABLE LESS THAN 10 KTS WITH ISOLATED GUSTS TO 40 KTS POSSIBLE NEAR THUNDERSTORMS. PREV DISCUSSION... /ISSUED 332 PM CDT SUN MAR 11 2007/ DISCUSSION... 500 TO 200 HPA LOW/TROF OVER NM CONTINUES TO DEVELOP AND THE TREND TO AN EVENTUAL MARCH RAIN MAKING SYSTEM FOR SOUTH CENTRAL TEXAS CONTINUES TO SHOW UP FROM 12Z INFO TODAY. 500 HPA LOW CNTR IS FORECAST TO MOVE NEAR THE SE CORNER OF NM AND WEST TEXAS TONIGHT...THEN BECOME NEARLY STATIONARY MONDAY AND TUESDAY. THIS PATTERN BODES WELL FOR A GOOD CHANCE OF RAIN TONIGHT AND MONDAY THRU TUESDAY. MESO BOUNDARY WEST AND NORTH OF A DRT TO ECU LINE IS FCST TO DRIFT S AND E THROUGH TONIGHT...HELPING TO GENERATE SCT SHOWERS AND TSTMS. THIS ACTIVITY IS FCST TO SPREAD OVER SOUTH CENTRAL TEXAS TONIGHT AND MONDAY. LOCALLY HEAVY RAIN IS STILL POSSIBLE WITH THIS PATTERN. AS LOW REMAINS NEARLY STNRY OVER WEST TEXAS MONDAY AND TUESDAY...A SERIES OF S/W TROF PASSING AROUND THE SOUTH AND EAST PERIPHERY OF THE LOW APPEAR SUFFICIENT TO SET OFF CONTINUED RAIN CHANCES MONDAY THRU TUESDAY. FORECAST TOOLS CONTINUE TO SHOW STRONGER WESTERLIES DEVELOPING FAR ENOUGH SOUTH AGAIN ON WEDNESDAY TO BEGIN TO CARRY THE 500 HPA LOW OFF TO THE EAST AND SOUTHEAST LATE WEDNESDAY AND WEDNESDAY EVENING. THIS WILL HELP RAIN CHANCES STAY OVER THE AREA TUESDAY NIGHT TO PART OF WEDNESDAY MORNING. SKIES AND RAIN CHANCES ARE EXPECTED TO DECREASE FROM THE WEST LATE WEDNESDAY OR WEDNESDAY EVENING. ON THURSDAY A GENERALLY WARM AND DRY DAY IS EXPECTED FOLLOWED BY COOLER CONDITIONS LATE THURSDAY AND THURSDAY NIGHT...AS COOL AIR MOVES ACROSS THE AREA FROM THE N AND NE. FAST MOVING S/W TROF COMING FROM THE NW OVER COOL AIR THU NIGHT MAY BE ENOUGH TO CAUSE MOSTLY CLOUDY SKIES. COOLER DAYTIME HIGHS ARE EXPECTED FRIDAY...FOLLOWED BY INCREASING MOISTURE AGAIN NEXT WEEKEND AS SOUTHERLY WINDS RETURN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 73 63 72 61 / 100 70 60 70 60 AUSTIN BERGSTROM INTL AIRPORT 62 73 63 72 61 / 100 70 60 70 60 DEL RIO INTL AIRPORT 61 70 59 76 59 / 70 60 50 40 30 SAN ANTONIO INTL AIRPORT 63 73 63 73 63 / 80 70 60 70 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON. && 18/04
Hazardous weather outlook, Mar 11, 7:30 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 730 PM CDT SUN MAR 11 2007 TXZ171>173-183>194-202>209-217>225-228-121200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 730 PM CDT SUN MAR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE THE MAIN THREATS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED MONDAY THROUGH TUESDAY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AT TIMES TONIGHT THROUGH TUESDAY.
In the hours before
Local storm report, Mar 11, 7:37 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CDT SUN MAR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 N UTOPIA 29.63N 99.53W
03/11/2007 M0.00 INCH UVALDE TX CO-OP OBSERVER
3.12 INCHES OF RAINFALL IN 1 HOUR 30 MINUTES.
0645 PM HEAVY RAIN 11 NNE FREDERICKSBURG 30.42N 98.80W
03/11/2007 M0.00 INCH GILLESPIE TX CO-OP OBSERVER
2.42 INCHES OF RAINFALL IN 45 MINUTES.
0650 PM TSTM WND GST 1 N PANDALE 30.20N 101.55W
03/11/2007 E0 MPH VAL VERDE TX CO-OP OBSERVER
48 MPH WIND GUSTS
0720 PM HEAVY RAIN 1 E HORSESHOE BAY 30.54N 98.34W
03/11/2007 E0.00 INCH BURNET TX AMATEUR RADIO
FLOODING RAINFALL, ABOUT 2 INCHES PER HOUR.
&&
PMLocal storm report, Mar 11, 9:03 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CDT SUN MAR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 N HORSESHOE BAY 30.55N 98.35W
03/11/2007 LLANO TX CO-OP OBSERVER
SEVERLA LOW WATER CROSSING CLOSED IN HORSESHOE BAY ALONG
WITH PEA SIZE HAIL.
0810 PM TSTM WND DMG 8 W ROUND MOUNTAIN 30.44N 98.49W
03/11/2007 BLANCO TX CO-OP OBSERVER
NUMEROUS TREE LIMBS IN THE ROADS ACROSS NORTHERN BLANCO
COUNTY, NEAR THE TOWN OF BLOWOUT.
0830 PM HEAVY RAIN 4 E BOERNE 29.80N 98.67W
03/11/2007 M0.00 INCH KENDALL TX CO-OP OBSERVER
3.06 INCHES OF RAINFALL IN ONE HOUR FROM 1930 CDT TO 2030
CDT.
0839 PM FLASH FLOOD 2 W MARBLE FALLS 30.58N 98.31W
03/11/2007 BURNET TX AMATEUR RADIO
HEAVY RAINFALL HAS CAUSED A ROCK SLIDE NEAR MARBLE FALLS
WHICH HAS CLOSED HIGHWAY 2147.
0844 PM FLOOD 5 SE MARBLE FALLS 30.53N 98.21W
03/11/2007 BURNET TX AMATEUR RADIO
RISING WATER IN THE MEADOW LAKES SUBDIVISION IS FLOWING
INTO INTO THEIR HOUSES.
&&
PMLocal storm report, Mar 11, 10:24 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1024 PM CDT SUN MAR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM FUNNEL CLOUD 5 NNE SPRING BRANCH 29.93N 98.37W
03/11/2007 COMAL TX AMATEUR RADIO
A FUNNEL CLOUD WAS SEEN NEAR HIGHWAY 281 AND FM 306.
0930 PM HEAVY RAIN 4 W MARBLE FALLS 30.58N 98.34W
03/11/2007 E0.00 INCH BURNET TX MESONET
ESTIMATED OVER 5 INCHES OF RAINFALL FROM 6PM TO 8PM.
0941 PM FLOOD 2 E MARBLE FALLS 30.58N 98.24W
03/11/2007 BURNET TX AMATEUR RADIO
SEVERAL STREAMS AND CREEKS OVER THE BANKS IN AND AROUND
MARBLE FALLS.
0948 PM HEAVY RAIN 1 N BANDERA 29.74N 99.07W
03/11/2007 M0.00 INCH BANDERA TX EMERGENCY MNGR
2.50 INCHES OF RAINFALL IN THE PAST HOUR.
0811 PM FUNNEL CLOUD 10 NW ROUND MOUNTAIN 30.54N 98.47W
03/11/2007 LLANO TX CO-OP OBSERVER
POSSIBLE FUNNEL CLOUD IN NORTHWEST BLANCO COUNTY.
&&
PMSpecial weather statement, Mar 11, 11:05 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1105 PM CDT SUN MAR 11 2007 TXZ171>173-183>194-202>209-217>225-228-120515- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 1105 PM CDT SUN MAR 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR MAVERICK COUNTY... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR BURNET AND LLANO COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT KERR... MEDINA...AND BANDERA COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR BLANCO...HAYS...CALDWELL...AND GUADALUPE COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR BEXAR...MEDINA...AND UVALDE COUNTIES... ...A FLASH FLOOD WARNING IS IN EFFECT UNTIL 2 AM CDT FOR TRAVIS... BASTROP...COMAL...AND KENDAL COUNTIES... ...A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT MONDAY FOR MOST OF SOUTH CENTRAL TEXAS... ...A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM FOR MUCH OF SOUTH CENTRAL TEXAS...GENERALLY EAST OF JUNCTION TO EAGLE PASS LINE AND WEST OF A TAYLOR TO KARNES CITY LINE...
Local storm report, Mar 11, 11:25 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 PM CDT SUN MAR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HEAVY RAIN 5 W MEDINA 29.80N 99.33W
03/11/2007 M0.00 INCH BANDERA TX EMERGENCY MNGR
3 INCHES OF RAINFALL IN LESS THAN 2 HOURS.
1102 PM FLOOD 1 N BANDERA 29.74N 99.07W
03/11/2007 BANDERA TX EMERGENCY MNGR
2.75 INCHES OF RAINFALL IN LESS THAN ONE HOUR. FLOODING
IN THE TOWN OF BANDERA.
&&
PMLocal storm report, Mar 11, 11:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT SUN MAR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD 4 NNE SPRING BRANCH 29.92N 98.37W
03/11/2007 COMAL TX COUNTY OFFICIAL
2 VEHICLES WASHED OFF FM 306, 2 MILES EAST OF HIGHWAY
281.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet | 63 min |
| Mar 11, 7:55 PM CDT | Flash Flood Warning | EWX | Comal, Kendall | 3 hr |
| Mar 11, 7:57 PM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Mar 11, 8:07 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Mar 11, 8:13 PM CDT | Tornado Warning | EWX | Bexar, Comal | 32 min |
| Mar 11, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 41 min |
| Mar 11, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 55 min |
| Mar 11, 8:30 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 60 min |
| Mar 11, 8:45 PM CDT | Tornado Warning | EWX | Comal | 30 min |
| Mar 11, 9:12 PM CDT | Tornado Warning | EWX | Comal | 33 min |
| Mar 11, 9:19 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 22 more | 6 hr |
| Mar 11, 9:36 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Real | 3 hr |
| Mar 11, 9:55 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 2 hr |
| Mar 11, 10:20 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe | 3 hr |
| Mar 11, 10:20 PM CDT | Flash Flood Warning | EWX | Blanco, Hays | 3 hr |
| Mar 11, 10:37 PM CDT | Flash Flood Warning | EWX | Bexar, Medina, Uvalde | 3 hr |
| Mar 11, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 60 min |
| Mar 11, 10:59 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Mar 11, 11:03 PM CDT | Flash Flood Warning | EWX | Comal, Kendall | 3 hr |
| Mar 11, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 66 min |
| Mar 12, 1:15 AM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Mar 12, 1:25 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 95 min |
| Mar 12, 1:59 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Mar 12, 2:01 AM CDT | Flash Flood Warning | EWX | Comal, Kendall | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.